MAUDE Adverse Event Report: CONMED UTICA VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED UTICA VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Catalog Number 60-6085-200A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text: device not yet received.
 
Event or Problem Description
This complaint was created due to the receipt of a medsun report (b)(4) received on 30oct25.A search of the complaint system has not found a complaint reported for this device during this timeframe.The report was found to be written against the 60-6085-200a small, uterine manipulator, vaginal.The incident occurred sometime in (b)(6) 2025 during a hysterectomy salpingo oophorectomy.The report states that the ¿vcare device came apart upon removal of uterus from pelvis cavity.We reassembled the device on the back table after retrieval, making sure that all the components were present.We compared it to a different packaged vcare to make sure everything was there.¿ there was no impact or injury to the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.If the device is returned, at a later date, the investigation may be updated and reanalyzed.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 37 reports, regarding 37 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.(b)(4).Per the instructions for use, the user is advised the following: re-attach the syringe to the luer connector at the end of the pilot balloon; fully aspirate the air from the intrauterine balloon to deflate.This will allow the intrauterine balloon to be removed from the uterus.Unlock the locking mechanism by turning the thumbscrew counterclockwise (anti-clockwise) and retract to the handle.A) swipe finger around the edge of the vaginal cup to separate tissue from the cup to prevent tissue damage.B) fully retract the vaginal cup to the handle.Carefully remove the device from the vagina.Do not use excessive force upon device removal to avoid traumatizing the vaginal canal.Upon removing the vcare, the surgeon should visually inspect the vcare device and the patient to ensure that the entire vcare device was properly removed and that no components or fragments of these components were retained in the patient.There are 6 forward components to the vcare cervical elevator retractor.1) intrauterine balloon.2) cervical cup.3) vaginal cup.4) locking assembly.5) thumbscrew.6) heat shrink.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
VCARE
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key23554290
Report Number1320894-2025-00260
Device Sequence Number13290472
Product Code LKF
UDI-Device Identifier10653405003748
UDI-Public(01)10653405003748(17)270623(10)202506231
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K142716
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-6085-200A
Device Lot Number202506231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/08/2025
12/17/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/09/2025
12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic